# SDR 96ZZZX5338

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33075
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535116
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 402960
- Condition: Wrong Part
- Location: Mlg Trunnion
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING MLG, ORDERED 2 BOLTS, PIPER PN 402-960 (NAS 464P8A-44) THAT ATTACHES THE MAIN GEAR TRUSS ASSY (452-368) TO THE MLG TRUNNION.  WHEN INSTALLED, THESE BOLTS INTERFERE WITH GEAR RETRACTION BECAUSE THE HEX HEAD CONTACTS THE GEAR DOOR RETRACTION ROD.  FURTHER INVESTIGATION DISCOVERED THE OLD P/N 400-810 (AN28-50A) AS THE ONLY BOLT THAT WILL WORK DUE TO CLEVIS HEAD BEING A SMALLER DIMENSION THAN THE HEX HEAD NAS BOLT.  BOTH PART NUMBERS WERE STILL VALID WITH PIPER.
